MathSciNet Relay Station
MathSciNet bibliographic data
MR2803017 (2012e:91286) 91G20 (65M99 91G60)
Park, Sang-Hyeon; Kim, Jeong-Hoon Homotopy analysis method for option pricing under stochastic volatility. Appl. Math. Lett. 24 (2011), no. 10, 1740–1744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement